# SDR DALA2016080605872

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 740 - 760, STRINGER 19R LONGITUDINAL LAP SPLICE HAS CORROSION.   REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW ERA 548015-14 REV O. CUT OUT DAMAGE AREA AND FOUND TO BE OUT OF LIMITS ON 00042 IAW ERA 548015-14 REV O, FABRICATED REPAIR AND INSTALLED IAW ERA 548015-14 REV O.
